Could Zantac Cause Strange Abdominal Pain?

1 Reply Updated



Conversation Starter

Sandy Says:


I used to drink a lot of alcohol. Everytime I was drinking for too many days, there was nausea, tachycardia, feeling heart beats all over my abdomen while resting and loss of appetite, so I assumed taking zantac would cause these symptoms to go away earlier while I'll quit alcohol for a few days to make sure they will.

So, two days ago I started taking the pills. I took the first one along with one bottle of whiskey, and then new symptoms started instead of the old ones to go away: I have stomach pain in certain spots. I never knew stomach could cause pain only in a little spot, like it's a blade. The pain was mainly underNEATH my left rib cage and right in the diaphragm, but it would occassionally travel to other certain little spots of my abdomen too, as well as the left side of the chest.

Could zantac cause these symptoms instead of relieving the ones caused by alcohol? It's not really my conclusion, but I had never experienced these symptoms before I take the first zantac pill (mixed with alcohol). I had taken zantac before for the same reason, but never in large doses or combined with whiskey.



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Verwon Says:

I'm thinking that the pain was most likely caused by the whiskey and not the Zantac.

It sounds like the alcohol has just been ripping your stomach up, you may have gastritis, or an ulcer starting. Pain in the area you've described is often due to gastritis, which is similar to having the entire stomach turned into one giant ulcer.

Taking a medication like this along with alcohol is just a waste of the medication, you aren't giving it any chance, at all, to do its job. it is an antacid and you're mixing it with booze that causes tons of stomach acid.

I don't want to be rude, but trying to treat a stomach issue, while you're still drinking just isn't logical and it isn't going to work.

Have you consulted your doctor?

You need to figure out what the exact problem is and discuss your treatment options, which will more than likely involve not drinking for awhile.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

prolomet xl 25 causes severe abdominal pain
after having Prolomet XL 25, first 3-4 days severe abdominal pain, its gone after 5 th day, after that chest muscle cont... 1 reply
Could This Medication Cause Pain In Shoulder Smztmp Ds 800160
Can't raise my arm in the past I have had reaction from other meds ## It isn't a listed common side effect, but ... 1 reply
Could co-pritor cause severe muscle pains
I'm using co-pritor for 9 months. Suddenly i'm experiencing severe muscle pains especially in my upper arms. It ... 1 reply
Abdominal Pain and Backache
I suffer from abdominal pain and lower backache since I started taking Tecta. Could the Tecta be causing these symptoms?... 2 replies
Abdominal Pain And Lower Back From Post Surgery
Ahad a small obstructed bowel a month ago. Still in a lot o pain with that and my lower back. In Las Vegas, Nevada for a... 2 replies
Abdominal pain and bruising from coughing from cold
I have been on Eliquis for DVT for 6 mo and still need to be on it. Recently I have had a cold and coughed so hard it hu... 1 reply
Abdominal pains
I have missed my menstruation for three weeks and results shows that am negative what might be the cause am wondering ##... 1 reply
Abdominal Pain Relief
Is there anything that has proven successful for anyone else to relieve stomach pain? I have tried beano, pepto, tylenol... 1 reply
Abdominal pain and very tender skin
My symptoms are like shingles, but with no rash. It's confined to my waist, breast and back. I have had 3 mri cat sc...
Abdominal Pain Management
I live in Virginia and desperately need to find a pain management doctor who will treat stomach pain from Crohn's di...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 August 2013.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA